# SDR A6WA201040869

- Difficulty date: November 18, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bonding
- Part number: 6013701233
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER PYLON T/E HAS 2 EA BONDING PLATES PN 601-37012-33 CORRODED.  R & R LT UPPER PYLON T/E BONDING PLATES PN 601-37012-33 SRM 51-22-00.
